Weakly nonlocal Poisson brackets, Schouten brackets and supermanifolds (Q2302554): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Changed an Item
ReferenceBot (talk | contribs)
Changed an Item
 
Property / cites work
 
Property / cites work: Q3995225 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Non-local Poisson structures and applications to the theory of integrable systems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5748616 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3346635 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3719516 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Hamiltonian systems of hydrodynamic type and their realization on hypersurfaces of a pseudo-Euclidean space / rank
 
Normal rank
Property / cites work
 
Property / cites work: Differential geometry of nonlocal Hamiltonian operators of hydrodynamic type / rank
 
Normal rank
Property / cites work
 
Property / cites work: Non-local Hamiltonian operators of hydrodynamic type related to metrics of constant curvature / rank
 
Normal rank
Property / cites work
 
Property / cites work: A Darboux theorem for Hamiltonian operators in the formal calculus of variations. / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5477068 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Hamiltonian operators and \(\ell^*\)-coverings / rank
 
Normal rank
Property / cites work
 
Property / cites work: Geometry of jet spaces and integrable systems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Jacobi structures of evolutionary partial differential equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the local systems Hamiltonian in the weakly non-local Poisson brackets / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3721005 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Lagrangian formalism over graded algebras / rank
 
Normal rank
Property / cites work
 
Property / cites work: Computing with Hamiltonian operators / rank
 
Normal rank
Property / cites work
 
Property / cites work: A List of 1 + 1 Dimensional Integrable Equations and Their Properties / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3999702 / rank
 
Normal rank

Latest revision as of 23:16, 21 July 2024

scientific article
Language Label Description Also known as
English
Weakly nonlocal Poisson brackets, Schouten brackets and supermanifolds
scientific article

    Statements

    Weakly nonlocal Poisson brackets, Schouten brackets and supermanifolds (English)
    0 references
    0 references
    0 references
    26 February 2020
    0 references
    The paper is focused on weakly nonlocal Poisson structures related to \((1+1)\)-dimensional Hamiltonian systems. The authors' aim is to define the Schouten-Nijenhuis bracket for such integro-differential Poisson operators, thus extending well-known results for local Poisson structures. This allows them to prove in an alternative way the Hamiltonian property of the Poisson operators for the Krichever-Novikov equation, the modified KdV equation, and of certain first-order weakly nonlocal Poisson operators considered for the first time in [\textit{E. V. Ferapontov}, Funct. Anal. Appl. 25, No. 3, 195--204 (1991, Zbl 0742.58018); translation from Funkts. Anal. Prilozh. 25, No. 3, 37--49 (1991)]. The approach used in the paper represents an alternative to those proposed in [\textit{A. De Sole} and \textit{V. G. Kac}, Jpn. J. Math. 8, No. 2, 233--347 (2013, Zbl 1286.37062); \textit M. Casati et al., Three computational approaches to weakly nonlocal Poisson brackets, Preprint, \url{arXiv:1903.08204}]. By introducing extra odd (Grassmann) nonlocal variables, the weakly nonlocal Poisson operators are replaced by (super-)functions. In this way the original problem is reduced to a problem for superfunctions defined on superbundles. The paper could be of some interest for experts in geometric theory of partial differential equations and integrable systems.
    0 references
    weakly nonlocal Poisson structures
    0 references
    Schouten-Nijenhuis bracket
    0 references
    jet superbundles
    0 references
    superfunctions
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references